# SDR SWAA2022032172340

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL FROM STA 727B TO 727D LBL 17.24' HAS CORROSION AROUND FASTENERS HOLES (107-020) / [01] FOUND DEEP CORROSION AROUND FASTENERS HOLES ON FLOOR TRACK FROM STA. 727B TO STA 727D; OUT OF LIMITS PER REF 737 SRM 53-00-53-1A-2 NO CORROSION ALLOW; AROUND FASTENER HOLE;[02] VERIFIED STEP 1.;[03] FOUND DEEP CORROSION AROUND FASTENERS HOLES ON FLOOR TRACK FROM STA. 727B TO STA 727D; OUT OF LIMITS PER REF 737 SRM 53-00-53-1A-2 NO CORROSION ALLOW; AROUND FASTENER HOLE; DAMAGE TRACK REPLACED ON CUSTOMER BARCODE TTG8Q00AUHNB;[04] VERIFIED STEP 3.
